# SDR 9705359618

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47433
- System (JASC): 3350 · Emergency Lighting
- Part: Connector Pin
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FLOOR PROXIMITY EMERGENCY LIGHTS AT ROW 16 INOPERATIVE.  MAINTENANCE RESEATED LOOSE PIN AT CONNECTOR.  OPERATIONAL CHECK NORMAL.
